# SDR JR2R20161130578

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- Aircraft time: 57,136 hours, 32,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936580U87
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED FS 1022 TO FS 1041 BL 0.  INSTALLED NEW INTERCOSTAL IAW MD-80 SRM 51-30-5 AND 51-30-2.
